# SDR SWI2025F00589

- Difficulty date: February 11, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER AT LOWER SILL GOUGED IN MULTIPLE SPOTS BETWEEN FS.310.00 AND FS.349.00 (MARKED).  (C-CHECK RO 04/26/2025)REMOVED AND INSTALLED NEW PAX DOOR SEAL STRIKER AT LOWER SILL BETWEEN FS.310.00 AND FS.349.00 REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
